# SDR SIMA20140106007

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,458 hours, 31,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN CORRODED BETWEEN FRAMES 13 & 14, STRINGERS 19R & 20R.  REPAIRED CTR FUSELAGE 1 SKIN IAW AEA EO ERS-EM-53MR-145.
